Advice please - Possible implantation bleeding?

Discussion in 'Trying to Conceive' started by Tillycat, May 8, 2016.

  1. Tillycat

    Tillycat New Member

    Joined:
    May 8, 2016
    Messages:
    1
    Likes Received:
    0
    Hello, I'm new here and wondering if anyone can offer some advice. I stopped taking the pill just before Christmas after being on for 7 1/2 years (9 months on Cerelle, cerazette before that - didn't have periods while on the pill). We wanted to wait to TTC until after a few cycles. Got 1st period at end of January, 29 days after coming off the pill. I then had a 27 day cycle followed by a 28 day cycle so I thought I was lucky and things were working as they should.

    My next cycle was only 17 days long with a 3 day period (usually 5) but I thought this might have been down to stress as we were moving house. Hoped my next cycle would go back to normal but I'm now on cd39 and had 2 bfns so far and going mad. I thought af had started on Friday afternoon but it wasn't much and lasted 2 hours, nothing since. Could this have been implantation bleeding? If so when I am best to test again? I don't think I have any other pregnancy symptoms, we last dtd 11 days before my bleed on Friday, and I remember having ewcm that day.

    Sorry for the long post! I'm just very confused so any advice would be very helpful! Thanks
     
  2. broody2013

    broody2013 Well-Known Member

    Joined:
    Aug 26, 2013
    Messages:
    1,494
    Likes Received:
    0
    You need to wait at least 3/4 days after an IB to get any chance of a positive test. I have to warn you that I was on the pill 8 years and it's took 2 years for my cycles to return to normal. Hopefully you won't be waiting that long but they lie when they say the pill won't affect your cycles. I wish I had stopped it years ago.
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice